Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 5420156, 9 pages
http://dx.doi.org/10.1155/2016/5420156
Research Article

New Exact Solutions for the (3+1)-Dimensional Generalized BKP Equation

1School of Science, Xi’an University of Science and Technology, Xi’an 710054, China
2Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710072, China

Received 20 April 2016; Accepted 6 June 2016

Academic Editor: Nikos I. Karachalios

Copyright © 2016 Jun Su and Genjiu Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Hirota, The Direct Methods in Soliton Theory, Cambridge University Press, Cambridge, UK, 2004.
  3. V. B. Matveev and M. A. Salle, Darboux Transformations and Solitons, Springer Series in Nonlinear Dynamics, Springer, Berline, Germany, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A.-M. Wazwaz, “A sine-cosine method for handling nonlinear wave equations,” Mathematical and Computer Modelling, vol. 40, no. 5-6, pp. 499–508, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. E. M. E. Zayed and K. A. Gepreel, “The G/G-expansion method for finding traveling wave solutions of nonlinear partial differential equations in mathematical physics,” Journal of Mathematical Physics, vol. 50, no. 1, Article ID 013502, 12 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. R. Adem and C. M. Khalique, “New exact solutions and conservation laws of a coupled Kadomtsev-Petviashvili system,” Computers & Fluids, vol. 81, pp. 10–16, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. W.-X. Ma and J.-H. Lee, “A transformed rational function method and exact solutions to the 3+1 dimensional Jimbo-Miwa equation,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1356–1363, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. N. C. Freeman and J. J. Nimmo, “Soliton solutions of the Korteweg-de Vries and KADomtsev-Petviashvili equations: the Wronskian technique,” Physics Letters. A, vol. 95, no. 1, pp. 1–3, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. J. C. Nimmo and N. C. Freeman, “A method of obtaining the N-soliton solution of the Boussinesq equation in terms of a Wronskian,” Physics Letters A, vol. 95, no. 1, pp. 4–6, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. W.-X. Ma and Y. You, “Solving the Korteweg-de Vries equation by its bilinear form: Wronskian solutions,” Transactions of the American Mathematical Society, vol. 357, no. 5, pp. 1753–1778, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. C.-X. Li, W.-X. Ma, X.-J. Liu, and Y.-B. Zeng, “Wronskian solutions of the Boussinesq equation-solitons, negatons, positons and complexitons,” Inverse Problems, vol. 23, no. 1, pp. 279–296, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. X. Geng and Y. Ma, “N-soliton solution and its Wronskian form of a (3+1) -dimensional nonlinear evolution equation,” Physics Letters A, vol. 369, no. 4, pp. 285–289, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z. Y. Yan, “Multiple solution profiles to the higher-dimensional Kadomtsev-Petviashvilli equations via Wronskian determinant,” Chaos, Solitons and Fractals, vol. 33, no. 3, pp. 951–957, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. W.-X. Ma, C.-X. Li, and J. S. He, “A second Wronskian formulation of the Boussinesq equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4245–4258, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. W.-X. Ma, A. Abdeljabbar, and M. G. Asaad, “Wronskian and Grammian solutions to a (3+1)-dimensional generalized KP equation,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 10016–10023, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. Tang, W.-X. Ma, W. Xu, and L. Gao, “Wronskian determinant solutions of the (3+1)-dimensional Jimbo-Miwa equation,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8722–8730, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. W.-X. Ma and E. G. Fan, “Linear superposition principle applying to Hirota bilinear equations,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 950–959, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A.-M. Wazwaz, “Two forms of (3+1)-dimensional B-type Kadomtsev-Petviashvili equation: multiple soliton solutions,” Physica Scripta, vol. 86, no. 3, Article ID 035007, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. M. G. Asaad and W.-X. Ma, “Pfaffian solutions to a (3+1)-dimensional generalized B-type Kadomtsev-Petviashvili equation and its modified counterpart,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5524–5542, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. W.-X. Ma and Z. N. Zhu, “Solving the (3+1)-dimensional generalized KP and BKP equations by the multiple exp-function algorithm,” Applied Mathematics and Computation, vol. 218, no. 24, pp. 11871–11879, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. L. Kang, Y. Zhang, and L. G. Jin, “Soliton solution to BKP equation in Wronskian form,” Applied Mathematics and Computation, vol. 224, pp. 250–258, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. A.-M. Wazwaz, “Two B-type Kadomtsev-Petviashvili equations of (2+1) and (3+1) dimensions: multiple soliton solutions, rational solutions and periodic solutions,” Computers & Fluids, vol. 86, pp. 357–362, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. L. Cheng, Y. Zhang, and M.-J. Lin, “A Wronskian formulation of the (3+1)-dimensional generalized BKP equation,” Physica Scripta, vol. 88, no. 1, Article ID 015002, 2013. View at Publisher · View at Google Scholar · View at Scopus
  24. A.-M. Wazwaz, “Variants of a (3+1)-dimensional generalized BKP equation: multiple-front waves solutions,” Computers & Fluids, vol. 97, pp. 164–167, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Y. N. Tang and W. J. Zai, “New exact periodic solitary-wave solutions for the (3+1)-dimensional generalized KP and BKP equations,” Computers & Mathematics with Applications, vol. 70, pp. 2432–2441, 2015. View at Google Scholar
  26. S. Demiray and F. Taşcan, “Quasi-periodic solutions of (3+1) generalized BKP equation by using Riemann theta functions,” Applied Mathematics and Computation, vol. 273, pp. 131–141, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. E. Date, M. Jimbo, M. Kashiwara, and T. Miwa, “Transformation groups for soliton equations VI-KP hierarchies of orthogonal and symplectic type,” Journal of the Physical Society of Japan, vol. 50, no. 11, pp. 3813–3818, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. E. Date, M. Jimbo, M. Kashiwara, and T. Miwa, “Transformation groups for soliton equations: IV. A new hierarchy of soliton equations of KP-type,” Physica D: Nonlinear Phenomena, vol. 4, no. 3, pp. 343–365, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. V. B. Matveev, “Generalized Wronskian formula for solutions of the KdV equations: first applications,” Physics Letters A, vol. 166, no. 3-4, pp. 205–208, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. C. Rasinariu, U. Sukhatme, and A. Khare, “Negaton and positon solutions of the KDV and mKDV Hierarchy,” Journal of Physics A: Mathematical and General, vol. 29, no. 8, pp. 1803–1823, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus